# SDR WTAA960137

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 747
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sw
- Part number: 622800200
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCE - LEFT MAIN GEAR INDICATES DOWN AND LOCK LIGHT CAME ON IN FLIGHT.  WHEN GEAR WAS EXTENDED GREEN LIGHTS WENT OUT AND RED LIGHTS ILLUMINATED.  WHEN GEAR LOCKED DOWN ALL RED LIGHTS WENT OUT AND GREEN LIGHTS ILLUMINATED.  MAINTENANCE REPLACED LEFT MAIN GEAR DOWNLOCK MICROSWITCH.  SYSTEM OPERATIONAL CHECK NORMAL DURING GEAR RETRACTION CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
